... attacks. The medication really seemed to help for a long while. Recently started having some problems feeling like my heart had quit beating. A trip to the doctor's office and a holter monitor later they decide I need to see a Cardiologist. The doctor asked several questions about headaches, weight gain, insomina(not sure if that is spelled right) sexual desires or drive. She decides I needed weened off this medication. Sets me up a little paper to take the Cymbalta and when to stop. Today is day 4. I am so irritated it is unreal. It seems like I cry at the drop of a hat, for no reason at all. I have been getting this tingling feeling and dizzy. Not really sure how to handle these problems. I'm wondering if there is anyone out there who has experienced these problems? I'm not really sure what to do and looking for any help at all. Thanks!!!
the effects you are speaking of sound like your body is unhappy you stopped feeding your brain it's happy drugs (seratonin and norepinephrine) of which Cymbalta increases the amount available to your neurons in your brain. I will explain a little... SSRI means Selective Seratonin Reuptake Inhibitor which means this medication keeps more seratonin, a happy neurotransmittor, floating around inside your brain making it happy. Cymbalta has another action in your brain with the happy neurotransmittor norepinephrine, and it keeps more happy fluid called norepinephrine floating around too. This is called a SNRI meaning Selective Norepinephrine Uptake Inhibitor.
It will take your brain a while to get used to not having these Happy drugs around all of the time in such large amounts. They are still in your brain, just a smaller amount.
I stopped takingCymbalta two weeks ago and my arms and hands like to go numb and tingle and sometimes get sharp pains waking me up it hurts so badly. At first, I didn't know what it was, but now I know it was my brain screaming for more medication. But I did not taper, I just quit one day. I survived, but occasionally I still get pain.
Also, I find myself feeling very angry and then I cry. This is no fun either. My boyfriend looks at me like i am nuts. So the answer to your question is YES and also, it will get better in no time... a couple of weeks. Just try to remember this is not how I am and I will get better.
I hope you have wonderful day,
The Sweet Hippie
My reaponse is if you are having high blood pressure, irregular heat beat, or any chest pain, you cannot take this kind of med at all. The sooner you are off of it the better! Personal experience in the making. Your doctor culd give you something for the anxiety like alprazolom which is what I take to sleep. It will calm your nerves right down, but remember it can be addictive also... Mary
Have been on this for almost 3 yrs for spine injury. Got knocked off ( not by me) for a month. What my body went through and my mind went through was the worst feeling that I have ever had. Don't ever stop this medication by yourself,believe what they say. Hope u do and feel better
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2010 • 6 answers
Posted 2 Jun 2011 • 8 answers
I have been on Adderall for about a year and a half - after adjustments the dosage has been 20 mg at
Posted 12 Oct 2011 • 1 answer
Anxiety - Looking for help with panic attack questions. My husband has GAD. He has been on some form
Posted 24 Sep 2015 • 2 answers
Does anyone know if Saphris helps anxiety? I'm on 5mg per day and cut back my dose to half because I
Posted 1 Aug 2016 • 1 answer